# SDR SWAA116198

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 78,723 hours, 64,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, CHECK FOUND EMERGENCY EXIT BATTERY PACK M1134 INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
